CBS62logoNEW2013_blue_final_header_White wwj950-sm2011b 971-ticket-35smb 35h_CBSSportsRad_Detroit

Local

CBS Reveals New Primetime TV Schedule

View Comments
(credit:www.cbs.com)

(credit:www.cbs.com)

Get Breaking News First

Receive News, Politics, and Entertainment Headlines Each Morning.
Sign Up

DETROIT (WWJ) – CBS announced their latest primetime television show schedule, with 19 series returning to the top-rated line-up.

The network, which finished the last season as America’s most watched network, is introducing five new series. The new series includes three new dramas and two new comedies:

“Person of Interest,” stars Jim Caviezel, Emmy Award winner Michael Emerson and Academy Award nominee Taraji P. Henson in a crime thriller about a presumed dead former-CIA agent who teams up with a mysterious billionaire to prevent violent crimes by using their own brand of vigilante justice.

“Unforgettable,” stars Poppy Montgomery as an enigmatic former police detective with a rare condition that enables her to remember virtually every detail from every day of her life. It’s not just that she doesn’t forget anything – she can’t; except for one thing: the details that would help solve her sister’s long-ago murder. Also starring Dylan Walsh and Michael Gaston.

“A Gifted Man,” is a drama about a brilliant, charismatic surgeon whose life changes forever when his deceased ex-wife begins teaching him the meaning of life from the hereafter; starring Patrick Wilson, Jennifer Ehle and Julie Benz.

“2 Broke Girls,” stars Kat Dennings and Beth Behrs as two young women waitressing at a greasy spoon diner who strike up an unlikely friendship in the hopes of launching a successful business – if only they can raise the cash.

“How to Be a Gentleman,” inspired by the book of the same name, stars David Hornsby and Kevin Dillon in a comedy about the unlikely friendship between a traditional, refined writer and an unrefined personal trainer. Also starring Dave Foley, Nancy Lenehan and Michigan’s own Mary Lynn Rajskub.

The freshman series will be joined by 19 returning shows, including the season’s #1 drama/scripted series, “NCIS;” #1 comedy, “The Big Bang Theory;” #1 news magazine, “60 Mintues;” # 1 new comedy, “Mike & Molly;” along with two franchise reality series, “Survivor” and the seven-time Emmy Award winner, “The Amazing Race.”

The other returning series include: “How I Met Your Mother,” “Two and a Half Men,” “Hawaii Five-0,” “NCIS: Los Angeles,” “Criminal  Minds,” “CSI: Crime Scene Investigation,” “The Mentalist,” “CSI: NY,” “Blue Bloods,” “Rules of Engagement,” “48 Hours Mystery,” “The Good Wife,” and “CSI: Miami.”

For mid-season, CBS will present the third season of the reality series “Undercover Boss,” and the new police drama “The 2-2,” from Tribeca Productions and executive producers Robert De Niro and Jane Rosenthal.

“The 2-2,” follows six diverse NYPD rookies as they patrol the gritty streets of upper Manhattan. The new series stars Leelee Sobieski, Adam Goldberg, Judy Marte, Tom Reed, Stark Sands, Harold House Moore and Terry Kinney.

Here’s the full 2011-2012 CBS Primetime Schedule:

MONDAY
8:00-8:30 PM              How I Met Your Mother
8:30-9:00 PM              2 Broke Girls
9:00-9:30 PM              Two and a Half Men
9:30-10:00 PM            Mike & Molly
10:00-11:00 PM          Hawaii Five-0

TUESDAY
8:00-9:00 PM              NCIS
9:00-10:00 PM            NCIS: Los Angeles
10:00-11:00 PM          Unforgettable

WEDNESDAY
8:00-9:00 PM              Survivor: South Pacific
9:00-10:00 PM            Criminal Minds
10:00-11:00 PM          CSI: Crime Scene Investigation

THURSDAY
8:00-8:30 PM              The Big Bang Theory
8:30-9:00 PM              How to Be a Gentleman
9:00-10:00 PM            Person of Interest
10:00-11:00 PM          The Mentalist

FRIDAY
8:00-9:00 PM              A Gifted Man
9:00-10:00 PM            CSI: NY
10:00-11:00 PM          Blue Bloods

SATURDAY
8:00-8:30 PM              Rules of Engagement
8:30-9:00 PM              Comedytime Saturday
9:00-10:00 PM            Crimetime Saturday
10:00-11:00 PM          48 Hours Mystery

SUNDAY
7:00-8:00 PM              60 Minutes
8:00-9:00 PM              The Amazing Race
9:00-10:00 PM            The Good Wife
10:00-11:00 PM          CSI: Miami

For more information on these TV shows, click here.

View Comments
blog comments powered by Disqus